Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Hydrobiological Journal
SJR: 0.217 SNIP: 0.575 CiteScore™: 0.24

ISSN Imprimir: 0018-8166
ISSN En Línea: 1943-5991

Volumes:
Volumen 55, 2019 Volumen 54, 2018 Volumen 53, 2017 Volumen 52, 2016 Volumen 51, 2015 Volumen 50, 2014 Volumen 49, 2013 Volumen 48, 2012 Volumen 47, 2011 Volumen 46, 2010 Volumen 45, 2009 Volumen 44, 2008 Volumen 43, 2007 Volumen 42, 2006 Volumen 41, 2005 Volumen 40, 2004 Volumen 39, 2003 Volumen 38, 2002 Volumen 37, 2001 Volumen 36, 2000 Volumen 35, 1999 Volumen 34, 1998

Hydrobiological Journal

DOI: 10.1615/HydrobJ.v41.i3.90
pages 90-102

A Mathematical Model of Eutrophication of the near-Danube Lakes

Ye. D. Gopchenko
Odessa State Ecological University, Odessa Branch of the Institute of Biology of the Southern Seas, National Academy of Sciences of Ukraine, Odessa, Ukraine
Yu. S. Tuchkovenko
Odessa State Ecological University, Odessa Branch of the Institute of Biology of the Southern Seas, National Academy of Sciences of Ukraine, Odessa, Ukraine

SINOPSIS

The mathematical structure of the 0-dimensional model of eutrophication for lakes of the Lower Danube is presented. Calibration of chemical and biological parameters of the model is described. Results of verification and numerical simulations with the model are provided.


Articles with similar content:

Benthic Free-Living Ciliates of the Dnieper-Bug Estuary and Their Role in the Processes of Production and Decomposition
Hydrobiological Journal, Vol.35, 1999, issue 5
A. A. Koval'chuk
Mechanisms of Income, Distribution and Excretion of Metals in the Fish Organisms (a Review)
Hydrobiological Journal, Vol.50, 2014, issue 6
S. V. Dudnik , N. Yu. Yevtushenko
The Model of a Local Network with a Combined Access Protocol and a Security Interval
Telecommunications and Radio Engineering, Vol.68, 2009, issue 11
E. B. Gezalov
Analysis of Characteristics of a Local Network with a Combined Access Protocol
Telecommunications and Radio Engineering, Vol.67, 2008, issue 8
E. B. Gezalov
THE INFLUENCE OF RF SWITCHES UPON THE PROPERTIES OF RECONFIGURABLE ANTENNAS. PART 2: MULTI-FREQUENCY EXCITATION
Telecommunications and Radio Engineering, Vol.76, 2017, issue 12
D. S. Gavva, E. A. Medvedev